MAUDE Adverse Event Report: INTERNATIONAL BIOPHYSICS CORPORATION AFFLOVEST; IBC HFCWO VIBRATORY VEST

INTERNATIONAL BIOPHYSICS CORPORATION AFFLOVEST; IBC HFCWO VIBRATORY VEST
Model Number 8200
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient's underlying pathology and medication may have contributed to the fractured ribs.The patient did not allege the device malfunctioned.The device was returned to ibc for investigation, and the device met all acceptance criteria.
 
Event or Problem Description
Respiratory therapist was informed that the user suffered several broken ribs.

Brand Name
AFFLOVEST
Common Device Name
IBC HFCWO VIBRATORY VEST
Manufacturer (Section D)
INTERNATIONAL BIOPHYSICS CORPORATION
2101 e. st. elmo road
suite 275
austin TX 78744
MDR Report Key8178717
Report Number1645362-2018-00005
Device Sequence Number1833553
Product Code BYI
UDI-Device Identifier00814321020056
UDI-Public(01)00814321020056
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K122480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8200
Device Catalogue Number8200
Device Lot Number090618-6642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient Weight50